# SDR 97ZZZM121

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL FOUND THE AFT CARGO THRESHOLD WEB CRACKED 1 INCH DEFORMED AND HAS IMPROPER FASTENER INSTALLATION.  REMOVED CRACKED INTERCOSTAL.  FABRICATED NEW INTERCOSTAL FROM 7075-0 .050 7 INCH BY 3 INCH IAW DC-9 SRM 51-10-2.  HEAT TREATED INTERCOSTAL IAW DC-9 SRM 51-10-2 TO 7075-T-6.  TREATED AND PRIMED INTERCOSTAL IAW DC-9 SRM 51-10-3 INSTALLED INTERCOSTAL IAW DC-9 SRM 51-30-2 AND 51-30-3.  INSTALLED NEW WEB PART NR 5910158-91 IAW DC-9 SRM 51-30-2 AND 51-30-3.  (M)
